Open Access
July, 2003 Singular solutions of the Briot-Bouquet type partial differential equations
Hiroshi YAMAZAWA
J. Math. Soc. Japan 55(3): 617-632 (July, 2003). DOI: 10.2969/jmsj/1191418992

Abstract

In 1990, Gérard-Tahara [2] introduced the Briot-Bouquet type partial differential equation ttu=F(t,x,u,xu), and they determined the structure of singular solutions provided that the characteristic exponent ρ(x) satisfies ρ(0){1,2,...}. In this paper the author determines the structure of singular solutions in the case ρ(0){1,2,...}.

Citation

Download Citation

Hiroshi YAMAZAWA. "Singular solutions of the Briot-Bouquet type partial differential equations." J. Math. Soc. Japan 55 (3) 617 - 632, July, 2003. https://doi.org/10.2969/jmsj/1191418992

Information

Published: July, 2003
First available in Project Euclid: 3 October 2007

zbMATH: 1039.35003
MathSciNet: MR1978212
Digital Object Identifier: 10.2969/jmsj/1191418992

Subjects:
Primary: 35A20
Secondary: 35C10

Keywords: characteristic exponent , singular solution , the Briot-Bouquet type partial differential equations

Rights: Copyright © 2003 Mathematical Society of Japan

Vol.55 • No. 3 • July, 2003
Back to Top